MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT

ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT
Catalog Number 08104697190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration is acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable altp gen.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 9.48 u/l.The physician requested the sample be repeated as the result was not consistent with the clinical status of the patient.The repeated result was 22.8 u/l with a data flag.The repeated result with a decreased sample volume was "around 2000 u/l".
 
Additional Manufacturer Narrative
The customer uses a third-party qc for daily work.The qc results were not within acceptable ranges.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ALTP GEN.2
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19810265
Report Number1823260-2024-02128
Device Sequence Number8348526
Product Code CKA
UDI-Device Identifier07613336130513
UDI-Public07613336130513
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number08104697190
Device Lot Number79945101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown